I was prescribed 150mg of bupropion for anxiety and depression, I was supposed to take once daily for three days and double it after that, but after my first dose I could tell I was on something. It comes on a little too strong. I'm on day 7 and I'm really sleepy, been in bed for the last 2 days, with a really bad headache, my anxiety is worse, and my vision is way off. I'm getting the dose lowered to 100 mg but I was just wondering if anyone has had any of these side effects as quickly as I did, and it got better.
Yes, I had all the side effects you mentioned. Wellbutrin can tend to make anxiety increase.You may want to talk to your doctor about giving you something for the anxiety until your Wellbutrin settles in. Give it another week or two to see if the side effects lessen or go away. It can take 4-8 weeks for you to reach the full therapeutic level. Try to stay with the 150 mg, you may want to check to see what time release it is, if any. Are you on the SR or XL version? Try not to reduce your dose until you consult with your doctor.
Hope you start to feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 3 answers
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Posted 14 Feb 2015 • 3 answers
Posted 22 Sep 2015 • 2 answers
Posted 17 Jan 2018 • 0 answers